King Saud University Repository >
King Saud University >
Science Colleges >
College of Engineering >
College of Engineering >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/13044

Title: Optimal parallel machines scheduling with availability constraints
Authors: Gharbi, A.,
Haouari, M.
Keywords: Branch-and-bound; Delivery time; Machine availability; Parallel machines; Release date
Issue Date: 2005
Publisher: Elsevier B.V.
Citation: Discrete Applied Mathematics, 148 (1), pp. 63-87.
Abstract: We address a generalization of the classical multiprocessor scheduling problem with non simultaneous machine availability times, release dates, and delivery times. We develop new lower and upper bounds as well as a branching strategy which is based on a representation of a schedule as a permutation of jobs. We show that embedding a semi-preemptive lower bound based on max-flow computations in a branch-and-bound algorithm yields very promising performance. Computational experiments demonstrate that randomly generated instances with up to 700 jobs and 20 machines are solved within moderate CPU time. Moreover, the versatility of the proposed approach is assessed through its ability to solve large instances of two important particular cases P,NCinc∥Cmax and P|rj,qj|Cmax.
URI: http://hdl.handle.net/123456789/13044
ISSN: 0166218X
Appears in Collections:College of Engineering

Files in This Item:

File Description SizeFormat
10.doc44.5 kBMicrosoft WordView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback